# SDR AALA202401259042

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 36,697 hours, 14,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Part number: D5337056920700
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROTO PROBE INSPECTION DETECTED CRACK IN BOX BEAM PRESSURE PLATE FORWARD FASTENER HOLE BETWEEN FR 42 AND FR 43, BETWEEN -Y1292 AND -Y1650. REPLACED PRESSURE PLATE PER EO 5315Y066-002.
